MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Model Number 4P54-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed repeat reactive results for architect hbsag qualitative with negative architect hbsag qualitative confirmatory results.The following data was provided (unit of measure s/co).Sample id (b)(6) architect hbsag qualitative: initial result = 173.51, repeat result = 159.93 (both reactive) architect hbsag qualitative confirmatory = 45% (not confirmed) another laboratory performed testing and confirmed the results.The customer believes that the confirmatory results from the other laboratory are correct.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Per the architect hbsag qualitative confirmatory package insert, to obtain the final interpretation, repeat test using a 1:500 dilution if: c2 s/co is = 10.00 with a < 50% neutralization.No evidence was provided that a 1:500 dilution test was completed as would have been required for sid (b)(6), therefore no final interpretation was determined for this sample and there was no discrepancy with the confirmatory result from the other laboratory.Trending review determined no trend for the issue for the product.Historical complaint review determined no trend in complaint activity for the lot number.Device history record review did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.Clinical sensitivity testing was performed using an in-house retained kit of architect hbsag qualitative confirmatory reagent lot 44420fn00.All specifications were met indicating the lot is performing acceptably.Based on the investigation, no deficiency for lot number 44420fn00 was identified.

Brand Name
ARCHITECT HBSAG QUALITATIVE CONFIRMATORY REAGENT KIT
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15959996
Report Number3008344661-2022-00185
Device Sequence Number5549650
Product Code LOM
UDI-Device Identifier00380740007799
UDI-Public00380740007799
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2023
Device Model Number4P54-25
Device Catalogue Number04P54-25
Device Lot Number44420FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date12/12/2022
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown